MathSciNet Relay Station
MathSciNet bibliographic data
MR1553964 DML
Cody, W. J.; Handbook Series Methods of Approximation: Rational Chebyshev approximation using linear equations. Numer. Math. 12 (1968), no. 4, 242–251.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement